# SDR USAA950190

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1006
- Part time: 26,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 1 INCH BY .028 INCH SPOT OF CORROSION BS 1006 RBL 10.  REPAIRED PER EA 38836.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (Z)
